# SDR JJBA20171229003

- Difficulty date: December 29, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 34,931 hours, 21,137 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAV SMOKE DETECTOR WENT OFF INFLIGHT. R&R LAV SMOKE DETECTOR IAW AMM 26-14-01. OPS CHECK SAT.
